# SDR DALA2018122647404

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 7,484 hours, 2,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stiff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3868 GIRT BAR HARD TO ARM. CORRECTIVE ACTION: FOUND GIRT BAR IN WRONG AREA. LUBED. OPS GOOD. (0875079).
